# SDR UHLA2009092000060

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 10,317 hours, 6,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 001551
- Condition: Discharged
- Location: Cabin
- Part time: 10,317 hours, 6,295 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER R2 DOOR STUCK ON.  MAINTENANCE RESET.  THE EMERGENCY BATTERY WAS LATER REPLACED.
